MAUDE Adverse Event Report: TORNIER INC LATITUDE TOTAL ELBOW ULNAR CAP MEDIUM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE TOTAL ELBOW ULNAR CAP MEDIUM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number DKY068
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A revision surgery was performed at (b)(6) hospital by (b)(6).During the surgery, the ulnar stem (latitude ev) was discovered to be loose, with evidence of poly wear on the ulnar component.The surgeon attributed this to excessive mechanical loading, likely due to the patient's weight.Consequently, the loose components were removed and replaced.The ulnar stem, screw, tab, and ulnar cap were bagged and returned to (b)(4).An additional update stated that the original plan was to replace only the poly bushing and ulnar cap, which would have extended the surgery time by approximately 30 minutes.
 
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
A revision surgery was performed at (b)(6) hospital by (b)(6).During the surgery, the ulnar stem (latitude ev) was discovered to be loose, with evidence of poly wear on the ulnar component.The surgeon attributed this to excessive mechanical loading, likely due to the patient's weight.Consequently, the loose components were removed and replaced.The ulnar stem, screw, tab, and ulnar cap were bagged and returned to stryker (b)(4).An additional update stated that the original plan was to replace only the poly bushing and ulnar cap, which would have extended the surgery time by approximately 30 minutes.
 
Additional Manufacturer Narrative
Please note this device is concomitant and did not contribute to the reported failure.It was reported in error.

Brand Name
LATITUDE TOTAL ELBOW ULNAR CAP MEDIUM
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18822578
Report Number0001649390-2024-00077
Device Sequence Number12674074
Product Code JDB
UDI-Device Identifier00846832010912
UDI-Public00846832010912
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDKY068
Device Lot Number6871AY
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight166 KG